# SDR SWAA083279

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 1,942 hours, 1,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, LT MID CABIN EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
